# SDR QXEA2011082600763

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 505 hours, 475 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT (3 RED GEAR LIGHTS).  NO ABNORMALITIES IN HYD PRESSURE OR QUANTITY NOTED.  NO ADDITIONAL CAUTION OR WARNING LIGHTS. RETURNED TO FIELD, LANDING UNEVENTFUL, FERRIED.  INTERROGATED PSEU  PRESENT FAULTS FOUND NW CENTER RIGGING FAR GAP TO SMALL.  INSPECTED NOSE GEAR AREAS AND HARNESSES,  FOUND NR2 RVDT CONNECTOR PLUG WITNESS MARK VISABLE,  CLEANED CONNECTOR PLUG AND RESECURED.  RAN ACFT AND OPERATED NW STEERING.  RECHECKED PSEU WITH NO PRESENT FAULTS SHOWN.  INSPECTED LG PROX SENSOR VALUES, NLG DOOR LINKAGE AND SEQUENCE VALVE, NWS NWP1, NWP2, PHCP, AND PEDP VALUES, AND LG SELECTOR VALVE SOLENOID RESISTANCE. NO DEFECTS NOTED.  R & R LG CONTROL PANEL AS A PRECAUTIONARY MEASURE. OPS TEST GOOD. C/W OPS TEST OF LG EXTENSION AND RETRACTION SYS IAW TASK 32-31-00-710-801. OPS TEST GOOD. COULD NOT DUPLICATE LG DISCREPANCY ON SEVERAL EXT AND RET CYCLES. OPS CHECK FLIGHT GOOD. RETURNED TO SERVICE.
